# SDR F3LA2018073100377

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N303FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7249
- Aircraft time: 6,422 hours, 2,591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT MUSTY ODOR IN AFT GALLEY. PERFORMED INSPECTION PER TSM 05-50-00-810-831-A. RAN BOTH PACKS WITH BOTH ENGINES AND APU RUNNING. NO ODORS PRESENT AT THIS TIME. AIRCRAFT OK FOR SERVICE.
